I've never heard of this med causing this problem. Now, that does'nt mean it can not be a side effect. You can ask your Dr or pharmacist if this is a possible side effect. This is a cholesterol lowering med. Are you on any other meds?
It is actually extremely common for cholesterol medications to cause erectile dysfunction.. This actually occurred in someone I know and his doctor said almost all cholesterol medications cause this and the only way to stop it is to stop the medication... I recommend you see your doctor and discuss a more natural approach to lowering your cholesterol.. Best of luck to you!
Theres lots of ways to lower your cholestrol without drugs, and this should have been the way your doctor should have gone with you before taken the drastic way with drugs, have a look on earthclinic on ways to lower cholestrol, or just google, ways to lower cholestrol the natural way.
Not knowing your age, but i think DHEA will help[ with this.